# SDR UIEA2021080601734

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 88,819 hours, 16,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B270851
- Part serial: NSN
- Condition: Corroded
- Location: Bs 2222-2230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - M/D CARGO FLOOR BEAM STRUCTURE SUPPORT CORROSION AT STA 2222 TO STA 2230 RBL 65( REMOVE DAMAGED PART IAW SRM 51-40-02 REV 91. INSTALL NEW PART IAW SRM 51-40-02 REV 91 AND DWG 65B38694 SHEET 7 REV -; 65B38694 SHEET 3 REV C; 65B38687 SHEET 14 REV B; 65B38687 SHEET 10 REV D. JOB COMPLETED AND CONDITION CHECK NORMAL )
